It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Need help
Nov 7, 2011
I’m new on this forum so please bear with my (too) long story. I’m just trying to figure out what is wrong with me and I’m definitely looking forward to hear what other people with (maybe) similar problems have to say.

Couple of months ago I started having some episodes of tachycardia – out of the blue my heart would start racing so of course I went to the ER lots of times, have been diagnosed with sinus tachycardia and given bisoprolol 2.5 mg to take once a day. About a month after the onset of the tachycardia I started experiencing chest pain that radiated into my arms. (sometimes the tachy and chest pain would occur at the same times, sometimes separately, sometimes I’d experience arm pain as well, but there was/is no pattern to that). During one of the ER visits the dr said I have costochondritis and prescribed celebrex and Percocet for the pain. About 2 weeks after starting on celebrex and Percocet (I took celebrex 200 mg once a day and Percocet only as needed) I have started developing new symptoms: a feeling of "buzzing" in my whole body that comes and goes, diziness, a sort of lightheadedness, headaches that come and go, a combination of itching/tingling/pain in my arms, legs, hands and feet (mostly on the left side of the body), as well as in my face and scalp. Plus at times I feel my pulse in my whole body - particularly in the head. The itching/tingling/pains come and go at different times during the day, and they vary in length and intensity. Pretty much all of my symptoms have the tendency to come and go and they have the tendency to go away whenever I am in the hospital or in a doctor’s office… go figure…

As the headaches got worse and I spent several sleepless nights because of them, I went back to see a doctor and I was told I might have a vascular headache/migraine, so I was given toradol by IV in the hospital and pills to take at home – the pills don’t always help, so I have yet another doctor’s appointment this week.

Yesterday as I experienced both a headache (which seems to affect not only my head but also some muscles in my neck and shoulders) and some chest pain I took 2 toradol pills 6 hours apart (as prescribed). The pains subsided and I was able to rest over the night, but this morning I woke up with a large painful bruise on my right thigh (and yes I am 100% sure I have not bumped into anything, the bruise appeared out of the blue).

Many of the doctors I have seen have told me that my symptoms don’t add up, and they are most likely stress related, so they suggested I have anxiety attacks – even prescribed ativan for me which sometimes seemed to help, still I am not convinced that all these problems are “in my head”, so I am desperately looking for some answers.

Here is a list of all the tests I have had: blood work (at least 15 times) has always come back normal except for my blood iron which is low and a positive ANA titre 1:160 with a homogeneous pattern, chest X-rays (4-5 times) normal, 24 h Holter monitor – no symptoms, echocardiogram – normal, stress test – normal, 2 weeks loop monitor – awaiting the results, thyroid hormone (TSH) – normal, CT scan of the head – normal, MRI of the brain – awaiting the results.

Needless to say that my stress levels are extremely elevated, not to mention that medical bills are piling up and all I have gotten from the doctors I have seen is that I have panic/anxiety attacks.
Is it possible that the increasing amount of stress in my life is responsible for this mess I'm in? Are there any tests that I may need in order to get a proper diagnostic? I have no idea where to turn or what to try... I used to be healthy and full of life, and now all I do is go to doctors looking for solutions to regain my... self.
Please help.





All times are GMT -7. The time now is 03:05 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!